# SDR IPXA10B63040

- Difficulty date: September 2, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2120-2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EO B747-2320-37798-A FUSELAGE AT BS 2120-2140 & STR 1L-1R PERFORMED SKIN REPAIR AFTER ELT DOUBLER WAS REMOVED FROM ACFT.  FUSELAGE AT BETWEEN BS 2120 TO BS 2140 AND STR 1L-1R AREA DOUBLER INSTALLED IAW EO B747-5330-39508-C (REF DWG DG215-2209-00-IPXA-01 & EAD SB 023-0516-02 REV D). THIS DOUBLER INSTALLATION CORRECT TO EO B747-2320-36785-B & B747-2320-37798-B.
